English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Quadratic modules, C*-algebras, and free convexity

Alekseev, V., Netzer, T., & Thom, A. B. (2019). Quadratic modules, C*-algebras, and free convexity. Transactions of the American Mathematical Society, 372, 7525-7539. doi:10.1090/tran/7230.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0006-A6C7-E Version Permalink: http://hdl.handle.net/21.11116/0000-0006-A6C8-D
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Alekseev, Vadim, Author
Netzer, Tim, Author
Thom, Andreas Berthold1, Author
Affiliations:
1Max Planck Institute for Mathematics in the Sciences, Max Planck Society, ou_3039308              

Content

show

Details

show
hide
Language(s):
 Dates: 2019
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1090/tran/7230
Other: 84574
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Transactions of the American Mathematical Society
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 372 Sequence Number: - Start / End Page: 7525 - 7539 Identifier: ISSN: 1088-6850